MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PUMP,DVT,SEQUENTIAL, GEN2

MEDLINE INDUSTRIES LP; PUMP,DVT,SEQUENTIAL, GEN2
Catalog Number MDS600SQ2
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's original reported issue was "pumps are either physically damaged or will not turn on/stay on" on (b)(6) 2023.The pump was shipped by the customer to medline's repair center precision.It was then reported that "internal fire / explosion caused damage to all components.Yes internal components seem damaged, fuse board is melted, fuses on fuse board is blown and it had a bad scent to it." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"internal fire / explosion caused damage to all components".

Common Device Name
PUMP,DVT,SEQUENTIAL, GEN2
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18148258
Report Number1417592-2023-00450
Device Sequence Number15172271
Product Code JOW
UDI-Device Identifier10888277348103
UDI-Public10888277348103
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS600SQ2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown